# SDR AALA202003029004

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 23,836 hours, 3,741 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO SCQ. FLT. ATTENDANTS AND F/O REPORTED ACRID ODOR LIKE BURNING WIRES IN AFT GALLEY. PULLED ALL CB'S IN GALLEY.ODOR PERSISTED SMOKE/FUMES/ODOR IN CABIN ELECTRICAL. EMERGENCY WAS DECLARED. ACCOMPLISHED APPLICABLE STEPS OF JOB CARD 33L00021001 FOUND AFT GALLEY OVEN #1 AS SOURCE OF CABIN ODOR. REPLACED OVEN #1 (6-11) AFT GALLEY IAW AMM 25-35-19.
